MU Digital Repository
Logo

Risperidone induced convulsions secondary to hyponatremia

Chogtu, Bharti and Nayak, Veena and Devaramane, Virupaksha and Bhandary, PV (2009) Risperidone induced convulsions secondary to hyponatremia. Pharmacologyonline, 1. pp. 5-7.

[img] PDF
Risperidone_induced_convulsions_POL_09.pdf - Published Version
Restricted to Registered users only

Download (87kB) | Request a copy

Abstract

A patient suffering from chronic schizophrenia was treated with tablet risperidone 3mg/day. Patient developed convulsions during the treatment. Serum electrolytes showed severe hyponatremia. Since all other investigations were normal and there was no recurrence after discontinuing the drug, we attribute this episode of convulsions to hyponatremia induced by risperidone.

Item Type: Article
Uncontrolled Keywords: Risperidone, hyponatremia, convulsions
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 31 Jan 2012 04:49
Last Modified: 31 Jan 2012 04:49
URI: http://eprints.manipal.edu/id/eprint/2779

Actions (login required)

View Item View Item